MathSciNet Relay Station
MathSciNet bibliographic data
MR725777 (85f:65128) 65R20 (45E05 65J10)
Schmidt, G. On spline collocation for singular integral equations. Math. Nachr. 111 (1983), 177–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement